# SDR SWIA200922193

- Difficulty date: July 25, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft time: 17,040 hours, 15,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT INOP.  (FLT 2711)  RELAMPED EMERGENCY LIGHT.
